Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 483707, 8 pages
http://dx.doi.org/10.1155/2014/483707
Research Article

On the Hyers-Ulam Stability of Differential Equations of Second Order

1Computer Science and Mathematics College, University of Al-Qadisiyah, Al-Diwaniyah, Iraq
2College of Mathematics, University of Belgrade, Belgrade, Serbia
3Mathematics Section, College of Science and Technology, Hongik University, Sejong 339–701, Republic of Korea

Received 8 January 2014; Revised 16 June 2014; Accepted 25 June 2014; Published 7 July 2014

Academic Editor: Yuriy Rogovchenko

Copyright © 2014 Qusuay H. Alqifiary and Soon-Mo Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, Problems in Modern Mathematics, Science Editions, Chapter 6, Wiley, New York, NY, USA, 1960. View at MathSciNet
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific, Singapore, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  4. D. H. Hyers, G. Isac, and T. M. Rassias, Stability of Functional Equations in Several Variables, Birkhäuser, Boston, Mass, USA, 1998.
  5. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, Springer, New York, NY, USA, 2011.
  6. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Obloza, “Hyers stability of the linear differential equation,” Rocznik Naukowo-Dydaktyczny Prace Matematyczne, vol. 13, pp. 259–270, 1993. View at Google Scholar
  8. M. Obłoza, “Connections between Hyers and Lyapunov stability of the ordinary differential equations,” Rocznik Naukowo-Dydaktyczny. Prace Matematyczne, no. 14, pp. 141–146, 1997. View at Google Scholar · View at MathSciNet
  9. C. Alsina and R. Ger, “On some inequalities and stability results related to the exponential function,” Journal of Inequalities and Applications, vol. 2, no. 4, pp. 373–380, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. T. Miura, S. Miyajima, and S. E. Takahasi, “A characterization of Hyers-Ulam stability of first order linear differential operators,” Journal of Mathematical Analysis and Applications, vol. 286, no. 1, pp. 136–146, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S. E. Takahasi, T. Miura, and S. Miyajima, “On the Hyers-Ulam stability of the Banach space-valued differential equation y=λy,” Bulletin of the Korean Mathematical Society, vol. 39, no. 2, pp. 309–315, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. Takahasi, H. Takagi, T. Miura, and S. Miyajima, “The Hyers-Ulam stability constants of first order linear differential operators,” Journal of Mathematical Analysis and Applications, vol. 296, no. 2, pp. 403–409, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. T. Miura, S. Miyajima, and S. Takahasi, “Hyers-Ulam stability of linear differential operator with constant coefficients,” Mathematische Nachrichten, vol. 258, pp. 90–96, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. S.-M. Jung, “Hyers-Ulam stability of linear differential equations of first order,” Applied Mathematics Letters, vol. 17, no. 10, pp. 1135–1140, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. S. M. Jung, “Hyers-Ulam stability of linear differential equations of first order,III,” Journal of Mathematical Analysis and Applications, vol. 311, no. 1, pp. 139–146, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. S.-M. Jung, “Hyers–Ulam stability of linear differential equations of first order, II,” Applied Mathematics Letters, vol. 19, no. 9, pp. 854–858, 2006. View at Publisher · View at Google Scholar
  17. S. M. Jung, “Hyers-Ulam stability of a system of first order linear differential equations with constant coefficients,” Journal of Mathematical Analysis and Applications, vol. 320, no. 2, pp. 549–561, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. I. A. Rus, “Remarks on Ulam stability of the operatorial equations,” Fixed Point Theory, vol. 10, no. 2, pp. 305–320, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  19. I. A. Rus, “Ulam stability of ordinary differential equations,” Studia Universitatis Babes-Bolyai: Mathematica, vol. 54, no. 4, pp. 125–133, 2009. View at Google Scholar · View at MathSciNet
  20. Y. Li and Y. Shen, “Hyers-Ulam stability of linear differential equations of second order,” Applied Mathematics Letters, vol. 23, no. 3, pp. 306–309, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. G. Wang, M. Zhou, and L. Sun, “Hyers-Ulam stability of linear differential equations of first order,” Applied Mathematics Letters, vol. 21, no. 10, pp. 1024–1028, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. D. S. Cimpean and D. Popa, “On the stability of the linear differential equation of higher order with constant coefficients,” Applied Mathematics and Computation, vol. 217, no. 8, pp. 4141–4146, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. D. Popa and I. Raşa, “On the Hyers-Ulam stability of the linear differential equation,” Journal of Mathematical Analysis and Applications, vol. 381, no. 2, pp. 530–537, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. D. Popa and I. Raşa, “Hyers-Ulam stability of the linear differential operator with nonconstant coefficients,” Applied Mathematics and Computation, vol. 219, no. 4, pp. 1562–1568, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. H. Rezaei, S.-M. Jung, and T. M. Rassias, “Laplace transform and Hyers-Ulam stability of linear differential equations,” Journal of Mathematical Analysis and Applications, vol. 403, no. 1, pp. 244–251, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus